S.N. – Texas
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I am a 42 y/o male and I took Moderna's first and only shot on 3/19/21. Before taking the vaccine I was absolutely healthy and athletic. I run/bike almost every day and did weights 5 times a week. I had no health issues whatsoever and was in the best shape of my life, physically and mentally. I am also a licensed pharmacist with over 15 years of professional experience. So I have always trusted vaccines and was eager to get them.
Here are my side effects-
Palpitations-On the night of 3/19/20, I had severe palpitations which woke me up every 2 hours. Then chest pain. next few days but palpitations went away.
Insomnia- 2nd night is when the real nightmare began. I just could not sleep! I never had sleep issues before. I literally slept an hour if, lucky next several nights. Tried OTC sleep aids and they won't help at all. Saw PCP and was put on RX sleep meds. And even with RX meds, I could not sleep more than 3 hours. If I fell asleep I would wake up in an hour or two and struggle all night. I suffered this hell for over 4 and a half months! It is indescribable. It slowly and gradually got better, but at 6 months I am still not 100% back to pre-vax sleep. I still wake up 2 to 3 times and struggle to go back to sleep.
Panic attacks and anxiety- Severe panic attacks for the first 4 weeks which then continued as severe anxiety. At six months, thankfully the anxiety has subsided for the most part.
Tinnitus- 3 weeks after the vaccine, I had ringing in my right ear that was extremely loud for several weeks. I still have tinnitus and it is very loud at night and I have to use masking sounds. I have seen 2 ENTs for this issue. The first one dismissed it being caused by vax, second, acknowledged and apologetic. He said he had heard of and seen cases of T. He said it will go away, but at 6 months, I am not so hopeful anymore.
Dizziness- Mostly when bending down or after exercising. This was severe in the beginning but improved. I still get this on and off.
Eye floaters- 6-8 weeks later, I had a long floater in my right eye. A week after that I had a ton of floaters in both eyes to where all I see is smoke drifting especially in bright lights and white walls. After insomnia, this is my worst side effect. I have seen an ophthalmologist and thankfully there has been no retina detachment, but he had no answers for the floaters. I have had them for 4 months and they are driving me crazy. From what I have learned so far floaters are usually permanent and that has been the hardest part for me to accept. I had no vision issues and I will be left with this dirty vision possibly for the rest of my life. Options to get rid of them are surgery which I risky.
Fatigue- I find it hard to get back to exercising. Get tired quickly.
I have chosen not to take the 2nd shot because of these extreme side effects. I never had covid, was and I am still careful with masking and washing hands etc. I never ever thought that the vaccine could do this to me and so many others. Basically, I have ended up with long covid symptoms from the vaccine. I regret getting the vaccine. I wish I didn't have to say it given that I am a pharmacist. But, we weren't given full disclosure about vaccine side effects.
-S.N. - Texas"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.